MathSciNet Relay Station
MathSciNet bibliographic data
MR1094732 58F07 (14H40 14K25)
Veselov, Alexander P. Confocal surfaces and integrable billiards on the sphere and in the Lobachevsky space. J. Geom. Phys. 7 (1990), no. 1, 81–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement